MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. ONFLEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. ONFLEX; SURGICAL MESH
Catalog Number 0115410
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Reaction (2414)
Date of Event 01/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no connection that can be made at this time between the reported postoperative complications and any problem with the davol device used to treat the patient.As reported the patients doctor is continuing to treat the patient.At this time no conclusion can be made as to the cause of the patient complications.A review of the manufacturing records was performed and found that the lot was manufactured to specification, with no anomalies noted.Should additional information be obtained, a supplemental emdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Remains implanted.
 
Event or Problem Description
The following was reported to davol: (b)(6) 2018 - the patient was implanted with a davol onflex mesh.As reported since implant the patient had complained of severe pain.(b)(6) 2018 - due to pain the patient underwent an additional surgery.As reported no abnormalities were found.Following the additional surgery it is reported that the patient was free of symptoms for approximately six weeks, but has started to experience increasing pain and has been unable to work.The patient's doctor reports that the patient experienced a "rejection reaction" which manifests itself by the following symptoms: severe pelvic pain, increased crp (c-reactive protein), leukocytosis, no abscess, no seroma.The patient continues to have complaints of malaise and local pain without signs of bacterial inflammation.Ct scan performed on (b)(6) excludes an abscess, but the perifocal muscles are swollen without involvement of intra-abdominal organs.

Brand Name
ONFLEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7420846
Report Number1213643-2018-01021
Device Sequence Number70382
Product Code FTL
UDI-Device Identifier00801741074424
UDI-Public(01)00801741074424
Combination Product (Y/N)N
PMA/510(K) Number
K142711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2020
Device Catalogue Number0115410
Device Lot NumberHUBS0682
Was Device Available for Evaluation? No
Event Location Ambulatory Surgical Facility
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;